# SDR AALA202004019011

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 9,301 hours, 3,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CABIN OVERHEAD EMERGENCY LIGHTS ON, CYCLED THROUGH COCKPIT SWITCH WITH NO CHANGE.  ACCOMPLISHED RESET, PERFORMED EMERGENCY POWER SUPPLY UNIT (EPSU) TEST, OPERATES NORMAL PER AMM  33-51-00.
